| Model Number |
8888145014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after catheterization, the patient used it for less than 1 month, and during dialysis treatment, the blue luer adapter/head was cracked (broken tip).Iodophor was the cleaning agent used on the device.Iodophor was typically utilized to clean the adapters.Nothing unusual was observed on the device prior to use.Flushing was done prior to use, and the result was normal.Blood vessel was the other product being utilized with the device.No other defects/damages were found on the product.The tube/catheter was replaced as a medical intervention/treatment required as a result of the event to address the issue.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, after catheterization, the patient used it for less than 1 month, and during dialysis treatment, the blue luer adapter/head was cracked (broken tip).Iodophor was the cleaning agent used on the device.Iodophor was typically utilized to clean the adapters.Nothing unusual was observed on the device prior to use.Flushing was done prior to use, and the result was normal.The vascular access site was also utilized with the device.No other defects/damages were found on the product.The catheter was replaced as a medical intervention/treatment required as a result of the event to address the issue.The treatment was completed.There was no blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative